# SDR SWAA2021101126994

- Difficulty date: October 5, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737
- Aircraft serial: 30633
- Aircraft time: 53,611 hours, 35,655 cycles
- System (JASC): 2613 · Overheat Detection
- Part: None
- Condition: Failed
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ENGINE FIRE/ OVERHEAT DETECTOR FAULT LIGHT ILLUMINATED / UPON INSPECTION FOUND B LOOP TERMINAL LUG BROKEN ON LOWER FAN CASE FIRE LOOP. PERFORMED RESISTANCE CHECKS OF FAN AND ENGINE CORE LOOPS ALL WITHIN LIMITS PER FIM 26-10 TASK 810. REPLACED B LOOP TERMINAL LUG ON LOWER FAN CASE LOOP PER SWPM 20-30-00. OPS CHECK OK
